# SDR YENA201801070011

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 56,135 hours, 21,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR AT ROW 6 & 7 DURING CRUISE.  DURING DESCENT THROUGH 10000FT A DIRTY SOCK ODOR.  COMPLIED WITH INFO NOTICE 2017-T015B SECTION B. AIRCRAFT IS OK FOR SERVICE.  INSPECTED THE ENGINES AND APU FOR OIL LEAKS, FOUND NO DEFECTS. INSPECTED AVIONICS COMPARTMENTS,  NO DEFECTS.
